Loading [MathJax]/extensions/tex2jax.js

Approximation of bivariate functions by truncated classes of operators

Abstract


Starting from a general class of positive approximation processes of discrete type expressed by series, we indicate a way to modify the operators into finite sums. The new operators are suitable to be generated by software. Examples are delivered.

Authors

Octavian Agratini
Department of Mathematics, Babes-Bolyai University, Cluj-Napoca, Romania

Saddika Tarabie
Tishrin University, Syria

Radu Trimbitas
Department of Mathematics, Babes-Bolyai University, Cluj-Napoca, Romania

Keywords

linear positive operator, error of approximation.

Paper coordinates

O. Agratini, S. Tarabie, R. Trîmbiţaş, Approximation of bivariate functions by truncated classes of operators, Third International Conference on Modelling and Development of Intelligent Systems, Sibiu-Romania, October 10–12, 2013, pp. 11-19.

PDF

About this paper

Journal
Publisher Name
DOI
Print ISSN
Online ISSN

google scholar link

2013

Related Posts